Skip to content
Can age makes penis smaller every year?
avatar
Anon_64991 posted:
Hi,

I am 39 years old man. In 2011, I got Testosterone gel as this level was low according to doctor. My sexual activity is very limited, sometimes once in a month, however I do get erection in the night sometimes.

I have read that overall interest in sexual intercourse is reduced due to age, which is also true in my case. However, since couple of months, I have experienced that my penis is getting smaller in size along with my testes. This is making me little conscious and depressed.

- Is this due to age?
- If not, what could be reason?
- Is there any remedy?

Regards,

A
Reply
 
avatar
dfromspencer responded:
Yes, unfortunately, the penis does in fact get smaller as we age. But, it should not decrease in size on a monthly basis. I would strongly suggest you see an Urologist.

Something here does not sound good to me? Talk to your Dr. he/she may have an answer for you.

Good luck!
 
avatar
An_246725 responded:
why don,t you try ED products like Kamagra jelly, kamagara polo, cialis, tadalafil etc.
http://www.sunnypharmacy.com Sunny pharmacy is completely focused on low cost high quality generic medicines.

100% Safe & Secure
Free Shipping Worldwide
100% Satisfaction Guaranteed
100% without question replacement or money back
payment through paypal email

Free viagra pill code Ed010.
just enter your free viagra pill code with your order email and get 10 generic viagra pill free.

Now suffering from ED is the thing of the past.


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.